RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1982, Volume 32, Issue 4, Pages 483–491 (Mi mz6014)  

Algebraic dimensions of linear varieties of continuous and differentiable directions of measures in Hilbert space

V. A. Romanov


Full text: PDF file (650 kB)

English version:
Mathematical Notes, 1982, 32:4, 721–725

Bibliographic databases:

UDC: 519.53
Received: 16.12.1980

Citation: V. A. Romanov, “Algebraic dimensions of linear varieties of continuous and differentiable directions of measures in Hilbert space”, Mat. Zametki, 32:4 (1982), 483–491; Math. Notes, 32:4 (1982), 721–725

Citation in format AMSBIB
\Bibitem{Rom82}
\by V.~A.~Romanov
\paper Algebraic dimensions of linear varieties of continuous and differentiable directions of measures in Hilbert space
\jour Mat. Zametki
\yr 1982
\vol 32
\issue 4
\pages 483--491
\mathnet{http://mi.mathnet.ru/mz6014}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=679240}
\zmath{https://zbmath.org/?q=an:0521.28011}
\transl
\jour Math. Notes
\yr 1982
\vol 32
\issue 4
\pages 721--725
\crossref{https://doi.org/10.1007/BF01152378}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QS68100021}


Linking options:
  • http://mi.mathnet.ru/eng/mz6014
  • http://mi.mathnet.ru/eng/mz/v32/i4/p483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:139
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020